My uncle was being givin time released shots of lupron at 22.5mg every three months by his hospital appointed nurse and doctor. Upon his fourth visit to receive the shot the nurse gave him an improper shot, the shot of lupron was fr the standard 22.5mg but it was not the time released version that would have dispursed over the next three months. Instead, in order to not have to wait for the right shot to be ready she gave him three 7.5mg in one shot, the 7.5 is not time dispursed and is meant to be given monthly. Once the doctor discovered the misstake he informed my uncle that his bdy will no longer accept the lupron because of the overdose, he was taken off the lupron and within ten months was dead due to excessive blood clotting; blood clotting is normal with the use of lupron, however, with excessive lupron injection comes excessive blood clotting. The doctor and nurse were both fired immediately. my question is if not given the overdose could my uncle have had a better chance of living longer while still being given lupron? Do you know of any other sites where I can obtain info. on Lupron? Thanks for all your help!

sincerely Jason